# SDR AALA202408264979

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 20,333 hours, 5,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR BOTTLE LOW. SERVICED DOOR BOTTLE IAW MM 52-22-00 LEAK CHECK GOOD.
